Advertisement

On the Radical of the Module Category of an Endomorphism Algebra

  • Claudia Chaio
  • Victoria GuazzelliEmail author
Article
  • 12 Downloads

Abstract

Given a finite dimensional algebra A over an algebraically closed field we study the relationship between the powers of the radical of a morphism in the module category of the algebra A and the induced morphism in the module category of the endomorphism algebra of a tilting A-module. We compare the nilpotency indices of the radical of the mentioned module categories. We find an upper bound for the nilpotency index of the radical of the module category of iterated tilted algebras of Dynkin type.

Keywords

Irreducible morphisms Degrees Radical tilting module 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgments

Both authors thankfully acknowledge partial support from CONICET and from Universidad Nacional de Mar del Plata, Argentina. The first author is a researcher from CONICET.

References

  1. 1.
    Assem, I.: Separating splitting tilting modules and hereditary algebras. Can. Math. Bull. 30(2), 177–181 (1987)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Assem, I., Simson, D., Skowronski, A.: Elements of the Representation Theory of Associative Algebras. London Mathematical Society, Student Texts 65. Cambridge University Press, Cambridge (2006)CrossRefzbMATHGoogle Scholar
  3. 3.
    Auslander, M., Reiten, I., Smalϕ, S.O.: Representation Theory of Artin Algebras. Cambridge Studies in Advanced Mathematics 36. Cambridge University Press, Cambridge (1995)Google Scholar
  4. 4.
    Bautista, R.: Irreducible morphisms and the radical of a category. An. Inst. Mat. Nac. Autónoma México 22, 83–135 (1982)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Brenner, S., Butler, M.C.R.: Generalization of the Bernstein-Gelfand-Ponomarev Reflection Functors. Lecture Notes in Math., 832, pp 103–169. Springer, Berlin (1980)Google Scholar
  6. 6.
    Bongartz, K., Gabriel, P.: Covering spaces in Representation-Theory. Inventiones mathematicae 65, pp 331–378. Springer, Berlin (1982)zbMATHGoogle Scholar
  7. 7.
    Bretscher, O., Gabriel, P.: The standard form of a representation-finite algebra. Bull. Soc. Math. France 111, 21–40 (1983)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Chaio, C.: On the harada and sai bound. Bull. Lond. Math. Soc. 44(6), 1237–1245 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Chaio, C.: Problems solved by using degrees of irreducible morphisms. Contemporary Mathematics 607, American Math. Soc., 179–203 (2014)Google Scholar
  10. 10.
    Chaio, C., Le Meur, P., Trepode, S.: Degrees of irreducible morphisms and finite-representation type. Journal of London Mathematical Society II 84(1), 35–57 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Chaio, C., Liu, S.: A note on the radical of a module category. Communications in Algebra 41(12), 4419–4424 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Chaio, C., Platzeck, M. I., Trepode, S.: On the degree of irreducible morphisms. Journal of Algebra 281(1), 200–224 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Chaio, C., Trepode, S.: The composite of irreducible morphisms in standard components. Journal of Algebra 323(4), 1000–1011 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Happel, D.: Triangulated Categories in the Representation Theory of Finite-dimensional Algebras. London Mathematical Society, Lecture Note Series 119. Cambridge University Press, Cambridge (1987)Google Scholar
  15. 15.
    Happel, D., Ringel, C.M.: Tilted algebras. Trans. Am. Math. Soc. 284, 399–443 (1982)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Liu, S.: Degree of irreducible maps and the shapes of Auslander-Reiten quivers. J. Lond. Math. Soc. 2(45), 32–54 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Salmeron, L.: Stratifcation of fnite Auslander-Reiten quivers without oriented cycles. J. Lond. Math. Soc. s2(31), 224–230 (1985)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Zacharia, D.: The preprojective partition for Hereditary artin algebras. Trans. Am. Math. Soc. 274(1), 327–343 (1982)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Nature B.V. 2019

Authors and Affiliations

  1. 1.Centro Marplatense de Investigaciones Matemáticas, Facultad de Ciencias Exactas y NaturalesUniversidad Nacional de Mar del Plata and CONICETMar del PlataArgentina

Personalised recommendations